Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Can multiload affect my period ?

i am 27 yrs.i have an 8 month old kid.after i started using multiload cu 375 (24.12.11) this is my first menses . friday 4.02.12 it started its been the 4th day today 7.02.12 i have heavy flow as chunks.can u help me
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
as its first perios after puting cut it is bleeding more..jsut take pause tab three times a day..ur problem should get solved if nt consult nearest gynaecologist
Answered: Mon, 7 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor